# SDR GTIA0800051

- Difficulty date: March 29, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 9,091 hours, 4,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON DOOR 2R IS INOP.  REATTACHED LOOSE CONNECTION, OPS CHK GOOD IAW AMM33-51-16.
